# SDR MALA010348

- Difficulty date: March 28, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Damaged
- Location: Drag Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-INSPECTION, CWA. RT IB UPPER DRAG STRUT FITTINGS HAVE EXCESSIVE CLEARANCE.  LT NACELLE BOTTOM ENGINE MOUNT FITTING HOLE. RT NACELLE BOTTOM ENGINE MOUNT FITTING HOLES HAVE EXCESSIVE CLEARANCE. MX REPAIRED DEFECTS IAW EO 54058, SAAB STATEMENT 340SDS001318.
